Show simple item record

dc.contributor.authorFourie, J.H.
dc.contributor.authorGroenewald, G.J.
dc.contributor.authorJanse van Rensburg, D.B.
dc.contributor.authorRan, A.C.M.
dc.date.accessioned2015-09-21T09:57:15Z
dc.date.available2015-09-21T09:57:15Z
dc.date.issued2013
dc.identifier.citationFourie, J.H. et al. 2013. Rank one perturbations of H-positive real matrices. Linear algebra and its applications, 439(3):653-674. [https://doi.org/10.1016/j.laa.2013.04.010]en_US
dc.identifier.issn0024-3795
dc.identifier.urihttp://hdl.handle.net/10394/14514
dc.identifier.urihttps://doi.org/10.1016/j.laa.2013.04.010
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0024379513002723
dc.description.abstractWe consider a generic rank one structured perturbation on H-positive real matrices. The case with complex rank one perturbation is treated in general, but the main focus of this article is the real rank one perturbation. In general, the H-positive real matrix A which is given in Jordan canonical form loses the largest Jordan block after a rank one perturbation for each eigenvalue. Surprisingly, for a real H-skew symmetric matrix for which the largest Jordan block at eigenvalue zero has even size and for a real H-nonnegative rank one perturbation the largest Jordan block with zero eigenvalue grows one in size. Generic Jordan structures of perturbed matrices are identified.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectH-Positive real matricesen_US
dc.subjectRank one perturbationen_US
dc.titleRank one perturbations of H-positive real matricesen_US
dc.typeArticleen_US
dc.contributor.researchID10184406 - Fourie, Jan Hendrik
dc.contributor.researchID12066680 - Groenewald, Gilbert Joseph
dc.contributor.researchID10838368 - Janse van Rensburg, Dawid Benjamin
dc.contributor.researchID20000212 - Ran, Andreas Cornelis Maria


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record